| Model Number |
030403 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an occlusion or blockage procedure, the device did not fire.Another handle was used with the same reload and it worked.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual and functional evaluation of the instrument found no abnormalities.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a occlusion or blockage procedure, the device did not fire.The surgeon was unable to press the green button and squeezed the handle.Another handle was used with the same reload and it worked.There was no patient involvement.